Discussions By Condition: Anxiety

anxiety problems, please help

Posted In: Anxiety 1 Replies
  • Posted By: Anonymous
  • December 29, 2006
  • 03:09 PM

I am a Christian and have been for a while, but earlier this year I started developing severe anxiety disorder that would actually get worse when I prayed or thought about God. This seems really weird, but it started happening while I was on Cortislim, so I'm wondering if it is caffeine related.

Anyways, when I go to pray, I feel like I'm goin to jump out of my skin, feel like escaping, lashing out, are these all typical anxiety symptoms or something else?

My theory is that I'm just extremely anxious and it manifests itself during prayer, because I worried a lot for a while about prayer...

I know it's not anything spiritual, ie. possession and what not, because ive had periods of relief on certain medications. Before, it only used to happen during PMS, but its gotten worse and more frequent. I felt relief on Geodon and Lexapro. I dont know what to do anymore? im scared...i want to be able to pray again and read the bible w/o feeling like I'm goin to flipout. If anyone mentions anything religion related to me, I get anxious (really attentive...heart starts pounding...) is this completely abnormal?

Reply Flag this Discussion

1 Replies:

  • if it upsets you ,dont do it.see what coleridge says about prayer in "the rime of the ancient mariner."i realise you probably wont,but i dont see why i should do all the work for you.
    Anonymous 42,789 Replies
    • December 29, 2006
    • 08:54 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?